MAUDE Adverse Event Report: BARD ACCESS SYSTEMS HUBER PLUS 20G X 0.75" NEEDLELESS Y SITE; SET, ADMINISTRATION, INTRAVASCULAR

BARD ACCESS SYSTEMS HUBER PLUS 20G X 0.75" NEEDLELESS Y SITE; SET, ADMINISTRATION, INTRAVASCULAR
Model Number N/A
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 04/28/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of reds1094 showed 68 other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported that the plastic packaging is deformed, which leads to the loss of sterility of certain needles.It was state that the valve on the y-site is also deformed causing leaking.It was stated this occurred with 40 needles.This report addresses 19 of 40.

Brand Name
HUBER PLUS 20G X 0.75" NEEDLELESS Y SITE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key10072696
Report Number3006260740-2020-01783
Device Sequence Number19002278
Product Code FPA
UDI-Device Identifier00801741065637
UDI-Public(01)00801741065637
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K993848
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 05/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2022
Device Model NumberN/A
Device Catalogue Number012034NY
Device Lot NumberREDS1094
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2020
Initial Report FDA Received Date05/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1